# SDR DLM88061021

- Difficulty date: December 12, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 49,019 hours, 38,836 cycles
- Engine: Pwa JT8D219
- Engine time: 37,792 hours, 28,850 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725921
- Condition: Failed
- Location: Nr 1
- Part time: 37,792 hours, 28,850 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE INFLIGHT SHUTDOWN.  EXTENSIVE DAMAGE IN TAILPIPE AREA.  REMOVED AND REPLACED NR 1 ENG PER TRANS 9T102.
